# SDR FDEA201803050599

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 68,960 hours, 16,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 1121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING PREFIGHT, EMERGENCY LIGHT TEST, A LOW BATTERY ALERT.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY, IAW  AMM 33-51-01-4. OPS CHECKED NORMAL.
